# SDR DALA2022050403123

- Difficulty date: May 3, 2022
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N323US
- Make and model: Airbus A320-211
- Aircraft serial: 272
- Aircraft time: 85,914 hours, 39,290 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3223 CORROSION BONDING PLATE FLAP TRACK FAIRING 533CB ON LH WING. CORRECTIVE ACTION: PERFORMED PERMANENT REPAIR PER ER/A #598060-14 REV. ORIGINAL. (2222018)
